SEPARATION PROPERTIES


BARAN M.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.23, no.5, pp.333-341, 1992 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 5
  • Publication Date: 1992
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.333-341

Abstract

This paper is concerned with a study of certain generalizations to arbitrary topological categories of the separation properties T0, T1, T2, T3, and T4 for topological spaces. These generalizations include two notions of T0, one notion of T1, and four notions of each of T2, T3 and T4. It is shown that each of these notions reduces to the corresponding classical notion in the case of topological spaces.